Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Menstrual like cramps, abdominal pain, bloating & diarrhea. Had hysterectomy, have cyst & fluid in fallopian tube. Family history of colon, cervical & breast cancer.

I had a partial hysterectomy in 2005. I recently started expereincing some menstral type cramping and lover abdomianl pain and bloating and diahrreah. I just had internal vaginal ultrasound and it showed a cyst and fluid in my rt fallopian tube . dr put me on low dose birth control and wants to see me again in 4 weeks. Just curious I guess of what this could mean. I have a hystory of colon,cervical, and breast cancer in my family.Should I be concerned?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
history of cancer ois to be taken seriously. iw ill advice you to get thourugh screeining for colon cancer tha is colonoscopy as it has syptoms of bloating and abdominal paijn.
Answered: Sat, 31 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor